# SDR UIEA2020020320166

- Difficulty date: February 2, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 90,253 hours, 19,226 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 62594510
- Part serial: 080C3533
- Condition: Malfunctioned
- Location: Ecs
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK AUTO MODE INOP.( RH PACK AUTO MODE INOP TRANSFERRED TO MDDR 124201, IAW DDG 21-51-03-01, CAT 'C', DUE DATE 12FEB20.  LP 1225953: REMOVED AND REPLACED RT PACK TEMP CONTROL ASSY IAW AMM 21-51-14. OPS CHECKS NORMAL, BITE TEST PASSED IAW AMM 21-51-00-705-001.  )
